# SDR DL72S030110

- Difficulty date: January 29, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N523DA
- Make and model: Boeing 727232
- Aircraft serial: 21583
- Aircraft time: 68,195 hours, 52,522 cycles
- Engine: Pwa JT8D15A
- Engine time: 63,607 hours, 45,541 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 1 Engine
- Part time: 63,607 hours, 45,541 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

NR 1 ENG OIL FILTER BYPASS LIGHT PER POM SHUT ENGINE DOWN.  CLEANED CONNECTOR FOR MASTER DIM AND TEST MODULE AND PERFORMED ENGINE WINDMILL INSP PER M/M.
